PDA

View Full Version : Search for cause of aches/pains in upper outer portion of arms.


37FATCAT
09-05-2013, 03:52 PM
I have experienced severe aches especially at night in bed in the upper portion of both arms and am looking for the source of the problem.

I was taking two new meds and when i stopped them the aches cleared up after about 5 days. When I started on only one of them, and it has been about a week now, I am starting to experience some aching again. The two meds were metoprolol for high blood pressure and pravastatin for high cholestrol. I have beren told by my doctor and also the pharmacist that it was probably caused by the statin drug, but I am seriously questioning whether it could not be the metoprolol. Has anyone had anything like this from either of these meds?

Previously, I was taking benicar for HBP and had left leg and left knee pain which I was told was not due to the med, but research found that 5% of those on benicar had similar experiences which, by the way, stopped when I got off the benicar. Now I take the metoprolol and wonder if I am just sensitive to this HBP med.

Looking for feedback of others who may have experienced any of these kind of things from any of these meds or have suggestions re the outer upper arm aches I get!

Thanks for your input!